# SDR MASA200602155

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 24,587 hours, 22,398 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7078 DEN - ROLL CONTROL DIFFICULT UNDER LOAD IN FLIGHT.  MX ADJUSTED RT AILERON TORQUE TUBE AND BALANCED BOTH AILERONS.
